RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Turovskii, Yurii Vladimirovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:505
Abstract pages:1839
Full texts:706
References:203
E-mail: ,

http://www.mathnet.ru/eng/person23488
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204649

Publications in Math-Net.Ru
2018
1. E. Kissin, Yu. V. Turovskii, V. S. Shulman, “On the theory of topological radicals”, CMFD, 64:3 (2018),  490–546  mathnet
2012
2. Yu. V. Turovskii, V. S. Shulman, “Topological Radicals and Joint Spectral Radius”, Funktsional. Anal. i Prilozhen., 46:4 (2012),  61–82  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:4 (2012), 287–304  isi  elib  scopus
2002
3. Yu. V. Turovskii, V. S. Shulman, “Invariant Subspaces of Operator Lie Algebras and the Theory of $K$-Algebras”, Funktsional. Anal. i Prilozhen., 36:4 (2002),  88–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:4 (2002), 328–330  isi  scopus
2001
4. Yu. V. Turovskii, V. S. Shulman, “Radicals in Banach Algebras and Some Problems in the Theory of Radical Banach Algebras”, Funktsional. Anal. i Prilozhen., 35:4 (2001),  88–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 35:4 (2001), 312–314  isi  scopus
2000
5. Yu. V. Turovskii, V. S. Shulman, “Joint Spectral Radius and Invariant Subspaces”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  91–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 156–158  isi
1996
6. F. G. Maksudov, N. M. Sadikov, Yu. V. Turovskii, “Epimorphisms and Meager Sets of a Banach Algebra”, Funktsional. Anal. i Prilozhen., 30:1 (1996),  75–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:1 (1996), 58–60  isi
1987
7. Yu. V. Turovskii, V. S. Shulman, “Conditions for massiveness of the range of the derivation of a Banach algebra and associated differential operators”, Mat. Zametki, 42:2 (1987),  305–314  mathnet  mathscinet  zmath; Math. Notes, 42:2 (1987), 669–674  isi
1984
8. Yu. V. Turovskii, “Spectral properties of elements of normed algebras and invariant subspaces”, Funktsional. Anal. i Prilozhen., 18:2 (1984),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:2 (1984), 152–154  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020